MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE SYRINGE SFTYGLD 1ML W/NDL 27X1/2 RB; PISTON SYRINGE

BD MEDICAL - DIABETES CARE SYRINGE SFTYGLD 1ML W/NDL 27X1/2 RB; PISTON SYRINGE
Catalog Number 305945
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that syringe sftygld 1ml w/ndl 27x1/2 rb had foreign matter.The following information was provided by the initial reporter: the safety mechanism seems flimsy and barely covers the needle.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields were corrected.D10: device available for eval no.D10: returned to manufacturer on: na.H6: the photo was received by bd for evaluation.A quality engineer was able to review the photo of a 1ml, 13mm, 27g bd safetyglide syringes from lot # 1046698 regarding item # 305945 with the reported issue that the ¿safety mechanism seems flimsy and barely covers the needle¿.The photo was examined and the safety mechanism appears to cover the cannula.However, it is difficult to determine of the safety mechanism has fully engaged properly solely from the attached photo without the physical sample.A review of the device history record was completed for batch# 1046698.All inspections and challenges were performed per the applicable operations qc specifications.There were zero (0) notifications noted that pertained to the complaint.Based on the samples and/or photo(s) received the investigation concluded that bd was not able to duplicate or confirm the indicated failure.Root cause cannot be determined at this time as the issue is unconfirmed.Based on the photo(s) received the investigation concluded that bd was able to duplicate or confirm the indicated failure.H3 other text : see h10.

Brand Name
SYRINGE SFTYGLD 1ML W/NDL 27X1/2 RB
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
katie swenson
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key12629440
Report Number1920898-2021-01075
Device Sequence Number4522606
Product Code MEG
UDI-Device Identifier00382903059454
UDI-Public00382903059454
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K992734
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2026
Device Catalogue Number305945
Device Lot Number1046698
Was Device Available for Evaluation? No
Date Returned to Manufacturer10/08/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2021
Supplement Date Received by Manufacturer10/20/2021
Initial Report FDA Received Date10/14/2021
Supplement Report FDA Received Date11/12/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown